# SDR DL76S030706

- Difficulty date: July 30, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N134DL
- Make and model: Boeing 767332
- Aircraft serial: 25123
- Aircraft time: 40,974 hours, 19,284 cycles
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SQUIBS DO NOT TEST - REPLACED SQUIB BATTERY PACKS
